Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Partial fraction decompositions and expansions of zero

Author: Joseph Lehner
Journal: Trans. Amer. Math. Soc. 87 (1958), 130-143
MSC: Primary 30.00; Secondary 10.00
MathSciNet review: 0105512
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    H. Rademacher, Proc. Nat. Acad. Sci. U.S.A. vol. 23 (1937) pp. 78-84. H. Petersson, Hamburger Abhandlungen, vol. 12 (1938) pp. 415-472. Bieberbach, Lehrbuch der Funktionentheorie, II, Chelsea, 1945.
  • Einar Hille, Functional Analysis and Semi-Groups, American Mathematical Society Colloquium Publications, Vol. 31, American Mathematical Society, New York, 1948. MR 0025077
  • Halmos, Introduction to Hilbert space and the theory of spectral multiplicity, Chelsea, 1951.
  • J.-M. Whittaker, Sur les Séries de Base de Polynomes Quelconques, Gauthier-Villars, Paris, 1949 (French). Avec la collaboration de C. Gattegno. MR 0032769

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.00, 10.00

Retrieve articles in all journals with MSC: 30.00, 10.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society